AMS eContent Search Results
Matches for: msc=(11P84) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Jehanne Dousse and Jeremy Lovejoy. On a Rogers-Ramanujan type identity from crystal base theory. Proc. Amer. Math. Soc. 146 (2018) 55-67.
Abstract, references, and article information   
View Article: PDF

[2] Mourad E. H. Ismail and Ruiming Zhang. Integral and series representations of $q$-polynomials and functions: Part II Schur polynomials and the Rogers-Ramanujan identities. Proc. Amer. Math. Soc. 145 (2017) 3717-3733.
Abstract, references, and article information   
View Article: PDF

[3] Kathrin Bringmann, Karl Mahlburg and Antun Milas. The Lusztig-Macdonald-Wall polynomial conjectures and $q$-difference equations. Contemporary Mathematics 695 (2017) 41-49.
Book volume table of contents   
View Article: PDF

[4] Jehanne Dousse. Siladi\'c's theorem: Weighted words, refinement and companion. Proc. Amer. Math. Soc. 145 (2017) 1997-2009.
Abstract, references, and article information   
View Article: PDF

[5] Robert Schneider. Arithmetic of partitions and the $q$-bracket operator. Proc. Amer. Math. Soc. 145 (2017) 1953-1968.
Abstract, references, and article information   
View Article: PDF

[6] Hannah Larson. Modular units from quotients of Rogers-Ramanujan type $q$-series. Proc. Amer. Math. Soc. 144 (2016) 4169-4182.
Abstract, references, and article information   
View Article: PDF

[7] George E. Andrews, Matthias Beck and Neville Robbins. Partitions with fixed differences between largest and smallest parts. Proc. Amer. Math. Soc. 143 (2015) 4283-4289.
Abstract, references, and article information   
View Article: PDF

[8] Wadim Zudilin. On three theorems of Folsom, Ono and Rhoades. Proc. Amer. Math. Soc. 143 (2015) 1471-1476.
Abstract, references, and article information   
View Article: PDF

[9] Marie Jameson and Robert P. Schneider. Combinatorial applications of M\"obius inversion. Proc. Amer. Math. Soc. 142 (2014) 2965-2971.
Abstract, references, and article information   
View Article: PDF

[10] Michael D. Hirschhorn. An identity that may have changed the course of history. Contemporary Mathematics 627 (2014) 103-109.
Book volume table of contents   
View Article: PDF

[11] Alexander Berkovich and Keith Grizzell. A partition inequality involving products of two $q$-Pochhammer symbols. Contemporary Mathematics 627 (2014) 25-39.
Book volume table of contents   
View Article: PDF

[12] Alexander Berkovich and Hamza Yesilyurt. On Rogers--Ramanujan functions, binary quadratic forms and eta-quotients. Proc. Amer. Math. Soc. 142 (2014) 777-793.
Abstract, references, and article information   
View Article: PDF

[13] Robert C. Rhoades. Families of quasimodular forms and Jacobi forms: The crank statistic for partitions. Proc. Amer. Math. Soc. 141 (2013) 29-39.
Abstract, references, and article information   
View Article: PDF

[14] Claudia Alfes, Marie Jameson and Robert J. Lemke Oliver. Proof of the Alder-Andrews conjecture. Proc. Amer. Math. Soc. 139 (2011) 63-78. MR 2729071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1

American Mathematical Society